Akavar Overdose

If you believe you may have taken too much Akavar, seek immediate medical attention. Due to the caffeine and magnesium content in Akavar, an overdose could result in dangerous consequences (such as cardiac arrest, coma, or even death). If an Akavar overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

Akavar Overdose: An Overview

Akavar™-20/50 weight loss supplements contain caffeine, a stimulant that can be dangerous in the case of an overdose. The effects of an Akavar overdose will vary, depending on the Akavar dosage and whether it was taken with any medications, alcohol, or street drugs.
 
If you happen to overdose on Akavar, seek immediate medical attention.
 

Symptoms of an Akavar Overdose

Almost nothing is known about the potential effects of an Akavar overdose. Because Akavar contains caffeine, taking too much can cause problems due to overstimulation. This can lead to such symptoms of an Akavar overdose as:
 
  • Difficulty breathing
  • Loss of consciousness
  • Increased urination
  • Insomnia
  • Muscle twitching
  • Fever
  • An irregular heart rhythm (arrhythmia)
  • A rapid heart rate (tachycardia)
  • Hallucinations
  • Dizziness
  • Seizures
  • Loss of life.
 
Akavar also contains magnesium, which can be dangerous if too much is taken. Symptoms of a magnesium overdose may include:
 
  • Diarrhea
  • Confusion
  • Muscle weakness
  • Difficulty breathing
  • An irregular heart rhythm (arrhythmia)
  • Coma
  • Cardiac arrest
  • Loss of life.
     
5 Foods for Great Abs

Akavar 20/50 Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.